# SDR CA961011007

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-B80
- Engine: Lyc IGSO540A1D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 501200772
- Condition: Cracked
- Location: Mlg
- Part time: 7,400 hours
- Component: 5012007710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS EXTENDING UPWARDS FROM BOTTOM EDGE OF OUTBOARD SUPPORT WHERE THEY ATTACH TO LOWER FORWARD SPAR CAP. BOTH LOWER BOLT HOLES AT SPAR CAPS, BOTH SIDES OF AIRCRAFT FOUND CRACKED. THESE UNITS MOUNT TOP END OF MAIN GEAR ACTUATORS.
